How To Get Rid Of Boils?

Illustration of How To Get Rid Of Boils?
Illustration: How To Get Rid Of Boils? post.medicalnewstoday.com

I want to ask, since I was a child, I have been exposed to ulcers and has been treated, but there are still scars so what is the cure

1 Answer:

Hello samba,

Thank you for asking HealthReplies.com.

Ulcers are caused by infections in the hair roots that trigger inflammation. This condition often appears as a lump and swelling on the skin that is reddish, feels painful, warm, and contains pus in it. In people with good endurance, often boils can heal by themselves. Although in some cases, additional treatments can also be given, such as drug administration or even surgery.

After boils heal, it is not uncommon to find annoying scars. These scars can be blackish, brownish, reddish, which hardens, protrudes, or actually enters the skin (pockmarked). As long as they no longer cause complaints, often this condition is not dangerous. However, if it feels very disturbing, you should check it directly to the doctor or dermatologist to be given the right treatment. The handling of what will be given later can vary depending on the type of scar, as well as complaints that accompany it, can be done simply by observation, special cream, to other medical measures, such as steroid injection, laser, surgery, and so on.

At this time, you should just focus on maintaining your personal hygiene so that boils and irritating marks no longer appear. Also avoid giving any treatment to ulcers that appear without direct advice from your doctor.

Hope this helps ...

: by

Related Question

Stomach Aches Accompanied By Bloating, Tiredness And Decreased Appetite?

Stomach Aches Accompanied By Bloating, Tiredness And Decreased Appetite?

(1 year ago)

Good afternoon, so my stomach hurts, my stomach hurts before it was magh and when I ate it must vomit then diarrhea suddenly but not severe diarrhea, I have no appetite, my stomach... Read more

Side Effects Of Prosthetic Surgery?

Side Effects Of Prosthetic Surgery?

(1 year ago)

I want to ask what are the side effects of prosthetic surgery?... Read more

Side Effects Of Body Enhancing Supplements?

Side Effects Of Body Enhancing Supplements?

(1 year ago)

I use 2/3 body enhancing supplements, then suddenly my armpit hurts whether it is dangerous or I have to stop taking the supplement... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *